Share:


Positive solutions for systems of m‐point nonlinear boundary value problems

Abstract

Positive solutions (u(t), v(t)) are sought for the nonlocal (m‐point) nonlinear system of boundary value problems, u” + λa(t)f(v) = 0, v” + λb(t)g(u) = 0, for 0 < t < 1, and satisfying, u(0) = 0, u(1) = . An application of a Guo‐Krasnosel'skii fixed point theorem yields sufficient values of λ for which such positive solutions exist.


First Published Online: 14 Oct 2010

Keyword : nonlocal (m-point) boundary value problem, system of differential equations, eigenvalue problem, positive solutions

How to Cite
Henderson, J., Ntouyas, S., & Purnaras, I. (2008). Positive solutions for systems of m‐point nonlinear boundary value problems. Mathematical Modelling and Analysis, 13(3), 357-370. https://doi.org/10.3846/1392-6292.2008.13.357-370
Published in Issue
Sep 30, 2008
Abstract Views
33
PDF Downloads
23